# SDR CALA2025101510117

- Difficulty date: October 3, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST REMOVE AND REPLACE AFT CARGO DOOR SKIN.   REMOVED AND REPLACED AFT CARGO DOOR SKIN IAW SRM 51-40 02 AND DWG 146A6110.
